Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Rash on upper legs, arms, wore dress without washing. Can it be the reason?

My daughter has what looks like a rash on her upper legs and arms. Her broke dad bought a dress from the goodwill Sunday and let her wear it before washing it. I noticed the rash Monday morning when getting her ready for school. I kept her home and put her in the bath tub. It hasn't got any better, its actually worse now. Help!
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
You are right, it could be that the dress your daughter wore was not washed for a long tine and kept in the attic.
Please give her any anti allergic medication and apply calamine lotion over the rashes.
If it is getting severe and spreading to other parts of the body then a visit to ER and a steroid shot may be given by your doctor.

Wash any old dresses in detergent or at the dry cleaners before wearing them.

Hope this helps,
Dr Anjana Rao
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor